Seroquel Day 4

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Not2L8
Regular Member


Date Joined Apr 2010
Total Posts : 255
   Posted 9/6/2010 9:30 AM (GMT -6)   
Morning all....day 4 (100mg Seroquel), feels like I've been hit by a truck. My muscles are sore, my mouth was dry and I'm slightly congested. Most of these symptoms tend to go away as the day progresses. I've noticed that I get tired easier and find myself taking small breaks throughout the day to let my body settle and my mind to clear.
I had another nightmare last night...I'm not sure what that's all about. I hardly ever dream but now it's two days in a row. Maybe it's because I'm sleeping more soundly. Idk

I hope this is helping someone. I know it's scary starting a new med.
Pick battles big enough to matter, small enough to win.


Bipolar Disorder
Borderline Personality Disorder
PTSD



meds: Seroquel
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 2:30 AM (GMT -6)
There are a total of 2,858,019 posts in 313,613 threads.
View Active Threads


Who's Online
This forum has 155182 registered members. Please welcome our newest member, wwwvvvvvvv11.
218 Guest(s), 5 Registered Member(s) are currently online.  Details
wwwvvvvvvv11, newuser22, Hibee, testuser1234, SFSFR


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer